| Model Number |
81520 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, a bend at 6 cm and 8 cm from the distal tip was identified; which is distal to the transition point.The handle, steering knob, and electrodes appeared to be intact.The device did not meet the planarity specification.The device formed a curve that was not consistent with the curve template.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to mishandling subsequent to distribution, including shipping/storage conditions or improper manipulation of the catheter.The instructions for use (ifu) state: do not exert excessive pressure during placement of catheter if unknown resistance is encountered.Do not attempt to use the reprocessed ep catheter prior to completely reading and understanding the directions for use.Avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters.The reported event will continue to be monitored through post-market surveillance.
Event or Problem Description
It was reported that the customer claims that the ep catheter deflected into an "s" shape on back table while prepping for the case.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.